Alert archive / California / Frost Advisories in 2018
Frost Advisory 27, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Nov 7, 2018, 3:53 AM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Nov 8, 2018, 12:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2018, 3:53 AM PST (11:53 UTC)
- In effect from
- Nov 8, 2018, 12:00 AM PST
- Expired
- Nov 8, 2018, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580 WWUS76 KEKA 071153 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 353 AM PST Wed Nov 7 2018 ...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ102-103-080100- /O.CAN.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, and Ferndale 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... ...THIS MORNINGS FROST ADVISORY IS CANCELLED... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Arcata, Eureka, Blue Lake and Gasquet. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ110-080100- /O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 353 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...upper 20s to lower 30s. * LOCATIONS INCLUDE...Leggett...Laytonville...Willits. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ105-106-080100- /O.NEW.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, and Benbow 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...lower 30s. * LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa... Bridgeville. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ104-109-112-113-080100- /O.NEW.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ /O.CON.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ Southwestern Humboldt-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 353 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Frost Advisory...which is in effect from midnight tonight to 9 AM PST Thursday. * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Petrolia...Honeydew...Ettersberg... Boonville...Comptche...Ukiah. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$
4 follow-up statements
803 WWUS76 KEKA 071711 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 911 AM PST Wed Nov 7 2018 ...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ110-080615- /O.EXP.KEKA.FZ.W.0010.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northwestern Mendocino Interior- Including the cities of Potter Valley, Willits, Leggett, and Laytonville 911 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ105-106-080615- /O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, and Benbow 911 AM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... LOW Temperatures...upper 20s to low 30s LOCATIONS INCLUDE...Orleans...Willow Creek...Hoopa... Bridgeville. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ104-109-112-113-080615- /O.EXP.KEKA.FR.Y.0026.000000T0000Z-181107T1700Z/ /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Southwestern Humboldt-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, Gualala, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 911 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is possible. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ102-103-080615- /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, and Ferndale 911 AM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Valleys and the coastal plain away from the immediate coast. This includes Arcata, Eureka, Blue Lake and Gasquet. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
941 WWUS76 KEKA 080442 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 842 PM PST Wed Nov 7 2018 ...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S ONCE AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING ACROSS PORTIONS OF NORTHWEST CALIFORNIA... CAZ112-113-081700- /O.UPG.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ /O.EXA.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Southwestern Mendocino Interior-Southeastern Mendocino Interior- Including the cities of Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 842 PM PST Wed Nov 7 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... The National Weather Service in Eureka has issued a Freeze Warning...which is in effect from midnight tonight to 9 AM PST Thursday. The Frost Advisory is no longer in effect. * LOW TEMPERATURES...upper 20s to lower 30s. * LOCATIONS INCLUDE...Boonville...Comptche. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ CAZ105-106-110-081700- /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Potter Valley, Willits, Leggett, and Laytonville 842 PM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...upper 20s to lower 30s. * LOCATIONS INCLUDE...Orleans...Willow Creek...Garberville... Bridgeville...Leggett...Laytonville...Willits. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ102>104-109-081700- /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, and Gualala 842 PM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Fort Bragg...Point Arena...Arcata... Eureka...Fortuna...Gasquet...Petrolia...Honeydew...Ettersberg... * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
500 WWUS76 KEKA 080444 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 844 PM PST Wed Nov 7 2018 CAZ105-106-110-112-113-081700- /O.CON.KEKA.FZ.W.0011.181108T0800Z-181108T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Potter Valley, Willits, Leggett, Laytonville, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 844 PM PST Wed Nov 7 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...upper 20s to lower 30s. * LOCATIONS INCLUDE...Boonville...Comptche...Orleans...Willow Creek...Garberville...Bridgeville... Leggett... Laytonville...Willits. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ102>104-109-081700- /O.CON.KEKA.FR.Y.0027.181108T0800Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, and Gualala 844 PM PST Wed Nov 7 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST THURSDAY... * LOW TEMPERATURES...mid 30s. * LOCATIONS INCLUDE...Fort Bragg...Point Arena...Arcata... Eureka...Fortuna...Gasquet...Petrolia...Honeydew...Ettersberg.... * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
168 WWUS76 KEKA 081658 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 858 AM PST Thu Nov 8 2018 CAZ105-106-110-112-113-081800- /O.EXP.KEKA.FZ.W.0011.000000T0000Z-181108T1700Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- Including the cities of Hoopa, Orleans, Weitchpec, Willow Creek, Garberville, Redway, Pepperwood, Shively, Dinsmore, Bridgeville, Alderpoint, Benbow, Potter Valley, Willits, Leggett, Laytonville, Boonville, Philo, Comptche, Yorkville, Calpella, Hopland, Redwood Vly, Talmage, and Ukiah 858 AM PST Thu Nov 8 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM THIS MORNING... $$ CAZ102>104-109-081800- /O.EXP.KEKA.FR.Y.0027.000000T0000Z-181108T1700Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- Including the cities of Gasquet, Eureka, Blue Lake, McKinleyville, Arcata, Fortuna, Ferndale, Honeydew, Petrolia, Briceland, Ettersburg, Shelter Cove, Whitehorn, Fort Bragg, Rockport, Mendocino, Point Arena, and Gualala 858 AM PST Thu Nov 8 2018 ...FROST ADVISORY WILL EXPIRE AT 9 AM THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 6, 10:49 PM PST, 5 hours 4 minutes earlier.
Area forecast discussion, Nov 6, 10:49 PM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
1049 PM PST Tue Nov 6 2018
.SYNOPSIS...Dry conditions and near seasonable temperatures are
expected across northwestern California through the work week as
high pressure controls the area. Otherwise, low temperatures are
expected to drop below freezing in some areas tonight.
&&
.UPDATE...Temperatures were dropping more quickly in some areas
along the Mendocino coast and in the Mattole Valley. So have
expanded the frost advisory to these areas. Also removed fog from
the forecast in some areas where the dry easterly winds are
expected to keep fog out. Otherwise the forecast looks on track
for tonight. MKK
&&
.PREV DISCUSSION... /issued 301 PM PST Tue Nov 6 2018/
DISCUSSION...High pressure will continue to build across over the
eastern Pacific, which will lead to dry conditions and near
seasonable daytime temperatures across the area. The main concern
for the short-term is low temperatures across portions of the
interior and low RH values for fire weather concerns over the
interior. Low temperatures were quite chilly last night, so have
bumped temperatures down for tonight in these areas. As a result,
more areas were added to the existing Frost Advisory that was
already in place for tonight. Additionally, have upgraded some spots
to a Freeze Warning for portions of zone 110, including Willits, Dos
Rios, and Potter Valley. Temperatures are expected to drop below
30 degrees in these areas. Areas of more sheltered valleys in
Trinity and northeastern Mendocino will also see freezing
temperatures tonight, but these zones have already had the growing
season end.
A mid-level trough is forecast to pass north and east of the area,
which will bring an additional push of dry air as the disturbance
passes Wednesday night into Thursday morning. Temperatures may
end up being warmer, with the passing disturbance and flow
becoming more offshore beginning Wednesday. Some gusty northeast
winds are possible over portions of Mendocino and Lake counties
Wednesday night through late on Thursday. High temperatures may
increase to the mid to upper 60s at the coast by the end of the
week with the offshore flow, but confidence is low at this time.
Temperatures are forecast to be in the upper 60s to upper 70s
across the interior and the upper 50s to mid 60s at the coast
through the rest of the week. Otherwise, no rain is expected over
the next seven days.
AVIATION...Lackluster weather prevailed today, except for minor
pockets of patchy morning fog over a few river valleys. Breezy to
gusty coastal winds again developed today, otherwise there were
no significant aviation concerns as VFR conditions prevailed under
mostly clear skies. Model Guidance indicating benign weather to
continue as dry and light winds resume overnight then pickup on
Wednesday afternoon across the region. Local MIFG/Few002 can be
expected along the river valleys as well as over a few local
coastal spots in the morning. /TA
MARINE...Gusty N winds will continue over the coastal waters, but
gradually pivot farther offshore and N. Higher gusts will continue
downwind from points and capes. Have extended the end times to the
existing Small Craft Advisory for the outer waters, otherwise
headlines remain unchanged. The oncoming shift may need to extend
the advisory for the S inner waters a bit longer for the evening
update. NW swell will continue to gradually decay through the end of
the week. /SEC
FIRE WEATHER...Very dry conditions are forecast to continue for
the foreseeable future, with no rain anticipated over the next seven
days. Diurnal northerly breezes are expected to continue through
tomorrow, with winds then forecast to become more offshore late
tomorrow. This will aid in more dry air pushing into the area. Zone
277 is still the greatest concern going forward, with minimum RH
values expected to only be around 10% late Thursday. Some gusty
northeast winds are expected over this zone, but not sure if the
winds will be strong enough to justify any fire weather watch or red
flag warning at this time. We will continue to maintain headlines in
the FWF product. Additionally, fuel moisture is running well below
normal for this time of year, but is not at the critical levels of
August or September.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PST Wednesday for CAZ102>106-109-110-
112-113.
Freeze Warning until 9 AM PST Wednesday for CAZ110.
NORTHWEST CALIFORNIA COASTAL WATERS...Frost Advisory until 9 AM PST Wednesday for PZZ410.
Small Craft Advisory until 6 AM PST Friday for PZZ470.
Small Craft Advisory until midnight PST Thursday night for
PZZ475.
Small Craft Advisory until 6 AM PST Wednesday for PZZ450.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 6, 9:29 PM PST, 6 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 929 PM PST Tue Nov 6 2018 CAZ102>106-109-112-113-080530- Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 929 PM PST Tue Nov 6 2018 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Frost Advisory is currently in effect for tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Frost Advisory is currently in effect through Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-107-108-111-080530- Coastal Del Norte-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior- 929 PM PST Tue Nov 6 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-080530- Northwestern Mendocino Interior- 929 PM PST Tue Nov 6 2018 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PST WEDNESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. A Freeze Warning is in effect for tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Freeze Warning is in effect through Wednesday monring. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:53 AM PST | Freeze Warning | EKA | Humboldt, Mendocino | 29 hr |
| Nov 7, 4:06 AM PST | Red Flag Warning | EKA | 42 hr |
Nearby
Frost Advisories in California, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.